Note on a paper by H. S. Allen
Bulletin de la Société Mathématique de France, Tome 81 (1953) , p. 77.
@article{BSMF_1953__81__77_0,
     author = {Ruston, A.F.},
     title = {Note on a paper by H. S. Allen},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {77--77},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {81},
     year = {1953},
     doi = {10.24033/bsmf.1439},
     zbl = {0051.33704},
     mrnumber = {15,233d},
     language = {en},
     url = {http://archive.numdam.org/articles/10.24033/bsmf.1439/}
}
Ruston, A.F. Note on a paper by H. S. Allen. Bulletin de la Société Mathématique de France, Tome 81 (1953) , p. 77. doi : 10.24033/bsmf.1439. http://archive.numdam.org/articles/10.24033/bsmf.1439/

[1] H. S. Allen, Duality of the spaces of linear functionals on dual vector spaces (Bull. Soc. Math. France, t. 79, 1952, p. 233-235). | Numdam | MR 15,233c | Zbl 0048.08702